| Model Number |
7N8378 |
| Medical Device Problem Code |
Backflow (1064)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a one-link standard bore catheter extension set had blood backflow.This was observed during patient infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: b5, d4 expiration date (update to n/a), h4, h6 (update codes), h11.B5: the event was observed when the extension set was irrigated and then clamped.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.